# SDR AWXA9800174

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 INSPECTION, FOUND CABIN FLOORBEAM AT BS 365.25 CORRODED AT RBL 5, 12, 16, 20 AND 29.  REMOVED AND REPLACED FLOORBEAM PER SRM 53-00-51.
